# SDR MZZA2011031600011

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 39,458 hours, 14,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR AREA EMERGENCY LIGHTS GO OUT AFTER ONE MINUTE OF OPERATION REPLACED M1675 CHARGER & BATTERY PACK PER AMM 33-51-06.  OPS CHECK OK.
